Citation

BibTex format

@article{Budd:2001:10.1016/S0377-0427(00)00521-5,
author = {Budd, CJ and Piggott, MD},
doi = {10.1016/S0377-0427(00)00521-5},
journal = {JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS},
pages = {399--422},
title = {The geometric integration of scale-invariant ordinary and partial differential equations},
url = {http://dx.doi.org/10.1016/S0377-0427(00)00521-5},
volume = {128},
year = {2001}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Budd,CJ
AU - Piggott,MD
DO - 10.1016/S0377-0427(00)00521-5
EP - 422
PY - 2001///
SN - 0377-0427
SP - 399
TI - The geometric integration of scale-invariant ordinary and partial differential equations
T2 - JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
UR - http://dx.doi.org/10.1016/S0377-0427(00)00521-5
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000167374200015&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 128
ER -